# SDR EBVR202304280001

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: General aviation
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 13,648 hours, 10,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INTERIOR REVEAL PANEL FASTENERS RUB ON EMERGENCY EXIT DOOR SURROUND DOUBLER. FASTENERS ARE RUBBING DEEP WEAR MARKS OR HOLES IN THE STRUCTURAL DOUBLER.
